Cookies?
Library Header Image
LSE Research Online LSE Library Services

Rate optimal semiparametric estimation of the memory parameter of the Gaussian time series with long-range dependence

Giraitis, L and Robinson, Peter and Samarov, A (1997) Rate optimal semiparametric estimation of the memory parameter of the Gaussian time series with long-range dependence. Journal of Time Series Analysis, 18 (1). pp. 49-60. ISSN 0143-9782

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1499

Actions (login required)

View Item View Item